Alert archive / Massachusetts / Wind Advisories in 2008
Wind Advisory 14, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Apr 1, 2008, 3:34 AM EDT for Norfolk County, Suffolk County, Massachusetts. It took effect at Apr 1, 2008, 9:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2008, 3:34 AM EDT (07:34 UTC)
- In effect from
- Apr 1, 2008, 9:00 AM EDT
- Expired
- Apr 1, 2008, 8:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Boston/Norton, MA
Counties Norfolk County, MA, Suffolk County, MA
The radar
The Boston radar (KBOX), 34 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 7.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 373 m²/s²
- 0-3 km storm-relative helicity
- 682 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 010734 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 334 AM EDT TUE APR 1 2008 MAZ016-011545- /O.NEW.KBOX.WI.Y.0014.080401T1300Z-080402T0000Z/ EASTERN NORFOLK MA- INCLUDING THE CITY OF...QUINCY 334 AM EDT TUE APR 1 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING. THIS WIND ADVISORY IS FOR THE BLUE HILLS. SUSTAINED SOUTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH THIS MORNING AND CONTINUE INTO THIS EVENING. WIND GUSTS TO 50 MPH ARE POSSIBLE. ANOTHER PULSE OF STRONG AND GUSTY WINDS IS EXPECTED LATER TONIGHT INTO WEDNESDAY BEHIND A COLD FRONT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$
2 follow-up statements
000 WWUS71 KBOX 011647 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1247 PM EDT TUE APR 1 2008 MAZ015-020000- /O.EXA.KBOX.WI.Y.0014.000000T0000Z-080402T0000Z/ SUFFOLK MA- INCLUDING THE CITY OF...BOSTON 1247 PM EDT TUE APR 1 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. SUSTAINED SOUTHWEST WINDS WILL OCCASIONALLY REACH 30 TO 35 MPH THIS AFTERNOON AND CONTINUE INTO THIS EVENING. WIND GUSTS TO 50 MPH ARE POSSIBLE. ANOTHER PULSE OF STRONG AND GUSTY WINDS IS EXPECTED LATER TONIGHT INTO WEDNESDAY BEHIND A COLD FRONT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ MAZ016-020000- /O.CON.KBOX.WI.Y.0014.000000T0000Z-080402T0000Z/ EASTERN NORFOLK MA- INCLUDING THE CITY OF...QUINCY 1247 PM EDT TUE APR 1 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS WIND ADVISORY IS FOR THE BLUE HILLS. SUSTAINED SOUTHWEST WINDS ACROSS THE BLUE HILLS WILL REACH 30 TO 35 MPH THROUGH THIS EVENING. WIND GUSTS TO 50 MPH ARE POSSIBLE. THESE WINDS MAY EXTEND INTO THE LOWER ELEVATIONS NORTHEAST OF THE HILLS. ANOTHER PULSE OF STRONG AND GUSTY WINDS IS EXPECTED LATER TONIGHT INTO WEDNESDAY BEHIND A COLD FRONT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ WTB
000 WWUS71 KBOX 012010 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 410 PM EDT TUE APR 1 2008 MAZ002>012-014-026-NHZ011-012-015-020415- /O.NEW.KBOX.WI.Y.0015.080402T0500Z-080402T2000Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE...GLOUCESTER... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD... MILFORD...WORCESTER...CAMBRIDGE...AYER...JAFFREY...KEENE... MANCHESTER...NASHUA...PETERBOROUGH...WEARE 410 PM EDT TUE APR 1 2008 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EDT WEDNESDAY. A STORM PASSING NORTH OF NEW ENGLAND WILL SWING A COLD FRONT THROUGH NORTHERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE OVERNIGHT. STRONG WEST AND NORTHWEST WINDS TRAILING THE STORM MAY REACH 25 TO 35 MPH...AND STRONG WIND GUSTS BROUGHT DOWN FROM ALOFT WILL REACH 45 TO 50 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ MAZ015-016-020000- /O.CON.KBOX.WI.Y.0014.000000T0000Z-080402T0000Z/ SUFFOLK MA-EASTERN NORFOLK MA- INCLUDING THE CITIES OF...BOSTON...QUINCY 410 PM EDT TUE APR 1 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS WIND ADVISORY IS FOR BOSTON AND THE BLUE HILLS. SUSTAINED SOUTHWEST WINDS ACROSS THE BLUE HILLS WILL REACH 30 TO 35 MPH THROUGH THIS EVENING. WIND GUSTS TO 50 MPH ARE POSSIBLE. THESE WINDS MAY EXTEND INTO THE LOWER ELEVATIONS NORTHEAST OF THE HILLS...INCLUDING THE CITY OF BOSTON. THE WINDS SHOULD DIMINISH AFTER 8 PM. ANOTHER PULSE OF STRONG AND GUSTY WINDS IS EXPECTED LATER TONIGHT INTO WEDNESDAY BEHIND A COLD FRONT. A NEW WIND ADVISORY MAY BE NEEDED AT THAT TIME. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ WTB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Apr 1, 1:49 AM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 1, 1:49 AM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
149 AM EDT TUE APR 1 2008
.SYNOPSIS...
AN INTENSIFYING STORM MOVING INTO QUEBEC TUE WILL FEATURE WINDY AND
MILD WEATHER...FOLLOWED BY BLUSTERY AND COLDER THAN NORMAL CONDITIONS
WED. STRONG HIGH PRES FOLLOWS THU. ANOTHER GREAT PLAINS STORM TAKES
AIM AT OUR REGION FRI INTO SAT.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
WARM FRONT IS LIFTING NORTH THROUGH SNE THIS EVENING AS EVIDENCED BY
RISING T/TD AND CIGS AND INCREASNIG SOUTHERLY WINDS...BUT COOLER AIR
AND LOW CIGS/FOG STILL LOCKED IN ACROSS NW MA AND SW NH. WE DO EXPECT
WARM FRONT TO LIFT THROUGH NW ZONES AND TEMPS WILL RISE THROUGH THE
40S HERE...AND INTO THE 50S COASTAL PLAIN.
THERE ARE STILL NUMEROUS SHOWERS ON REGIONAL MOSAIC WITH ANOTHER
BATCH OVER MID ATLC REGION LIKELY TO MOVE THROUGH OVERNIGHT...SO WE
MAINTAINED LIKELY POPS.
AS HIGHER DEW PT AIR CONTINUES TO ADVECT NWD...PATCHY FOG WILL
DEVELOP TONIGHT...ESPECIALLY ALONG THE SOUTH COAST NEAR THE COOL
COASTAL WATERS.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
DESPITE WARM FRONT NORTH OF THE REGION TUE...ALL MODEL GUIDANCE
SUGGEST LOTS OF LOW CLOUDS ACROSS THE AREA. THEREFORE...THINK WARM
GFS MOS TEMPS ARE TOO HIGH. COOLER NAM SEEMS MORE REASONABLE GIVEN
SOLID OVERCAST EXPECTED. THUS...DID A BLEND OF NAM AND GFS MOS FOR
HIGHS TUE. NEVERTHELESS...TEMPS SHOULD CLIMB WELL INTO THE 50S AND
POSSIBLY NEAR 60 WITH ANY BREAKS OF SUNSHINE. OF COURSE IT WILL BE
CONSIDERABLY COOLER ALONG THE SOUTH COAST WITH S-SW WINDS PUSHING THE
COOLER MARINE LAYER INLAND.
WINDY CONDITIONS WILL DEVELOP BY MIDDAY TUE AS APPROACHING COLD FRONT
SQUEEZES THE PRES GRADIENT ALONG WITH THE DEVELOPMENT OF A STRONG LOW
LEVEL JET. HOWEVER...THE ABUNDANCE OF CLOUD COVER WILL LIKELY YIELD
LIMITED BOUNDARY LAYER MIXING. THEREFORE...THINK WINDS WILL REMAIN
BELOW WIND ADVISORY CRITERIA. WILL FORECAST S-SW WINDS OF 20-30 MPH
WITH GUSTS TO 40 MPH.
OTHER ISSUE WILL BE POSSIBLE CONVECTION EXITING NY STATE LATE TUE
ALONG AND AHEAD OF COLD FRONT. NOT MUCH CAPE ESPECIALLY WITH SOLID
OVERCAST EXPECTED...HOWEVER STRONG JET DYNAMICS ARE OFFERING HIGH
SHEAR ENVIRONMENT WHICH MAY COMPENSATE FOR THE LACK OF CAPE. THINK WE
WILL SEE SOME SORT OF CONVECTION EXIT NY STATE LATE TUE...HOWEVER
TSTMS SHOULD WEAKEN AS THEY ENTER A MORE STABLE ENVIRONMENT OVER
SOUTHERN NEW ENGLAND. NEVERTHELESS...WE NEED TO WATCH THIS WITH TIME.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
A COUPLE OF PERIODS OF ACTIVE WEATHER EXPECTED DURING THIS PORTION OF
THE FORECAST.
A STRONG COLD FRONT WILL CROSS SOUTHERN NEW ENGLAND TUESDAY NIGHT.
THIS COULD LEAD TO A WIND ADVISORY TUESDAY NIGHT...BUT HAVE KEPT
THINGS ON THE CONSERVATIVE SIDE FOR NOW SINCE WE STILL HAVE TIME TO
EVALUATE IT FURTHER. HAVE SOME CONCERN FOR LOW-TOPPED CONVECTION WITH
THE IMPRESSIVE DYNAMICS...BUT THE INSTABILITY IS VERY MARGINAL. AS
SUCH...WILL KEEP THE MENTION OF THUNDERSTORMS OUT OF THE FORECAST FOR
NOW.
925 MB AND 850 MB TEMPERATURES DROP SIGNIFICANTLY BEHIND THE COLD
FRONT TUESDAY NIGHT.. WE IT NOT EARLY APRIL...WOULD HAVE CONSIDERED
FALLING TEMPERATURES THROUGH THE DAY. UNDERCUT THE MOS GUIDANCE
GUIDANCE BY A FEW DEGREES. DEEP MIXING OF THE BOUNDARY LAYER SHOULD
LEAD TO A GUSTY NORTHWEST WIND.
WINDS DIMINISH QUICKLY WEDNESDAY NIGHT...SETTING UP FOR EXCELLENT
RADIATIONAL COOLING. HIGH PRESSURE BUILDS OVERHEAD THURSDAY.
NEXT SYSTEM SLATED FOR FRIDAY INTO SATURDAY...AS LOW PRESSURE MOST
LIKELY TRACKS FROM OH VALLEY INTO CENTRAL NEW ENGLAND. COLD AIR IN
PLACE INITIALLY FRIDAY MORNING MEANS WE HAVE POTENTIAL FOR SOME SNOW
ON THE FRONT END...ESPECIALLY ACROSS INTERIOR. A WIDESPREAD 1 INCH
RAINFALL IS POSSIBLE.
STILL SOME UNCERTAINTY ON THE PROGRESS OF A FRONTAL BOUNDARY OFF THE
COAST FOR SUNDAY. LATEST GFS AND ECMWF BOTH DEVELOP AND MOVE A LOW
PRESSURE NORTH ALONG HIS FRONT SUNDAY. CURRENT THINKING IS THIS WILL
BE AN OFFSHORE STORM...GRAZING EASTERN MA AND RI.
HIGH PRESSURE CURRENTLY SLATED TO ARRIVE LATE SUNDAY INTO MONDAY.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
TODAY...AREAS OF MVFR/VFR CONDITIONS WILL EARLY THIS MORNING WILL
BECOME WIDESPREAD MVFR WITH AREAS OF IFR AND SCT TO NUMEROUS
SHOWERS. LIFR AT MHT SHOULD IMPROVE TO A PERIOD OF MVFR LATER THIS
MORNING AS WFNT LIFTS NWD. SW WINDS WILL INCREASE TODAY AS LLJ
INTENSIFIES ACROSS THE REGION. STRONGEST WINDS WILL BE AT
BOS/ORH/FMH/HYA/ACK WITH SUSTAINED WINDS UP TO 25 KTS WITH GUSTS TO
30-35 KTS. MAIN AXIS OF LLJ BELOW 2K FT WILL BE ACROSS SE COASTAL
AREAS SO WE CONFINED LLWS TO PVD/FMH/HYA/ACK.
TONIGHT...MVFR/IFR WITH SCT SHOWERS AND GUSTY SW WINDS BECOMING VFR
WITH VERY GUSTY W/NW WINDS AFTER COLD FROPA 03-06Z. WINDS MAY GUST
TO NEAR 40 KTS BEHIND FRONT.
WED...VFR AND CONTINUED STRONG WEST WINDS WITH GUSTS 35-40 KTS
POSSIBLE.
OUTLOOK WEDNESDAY NIGHT THROUGH SATURDAY...
WED NIGHT AND THU...VFR.
THU NIGHT...MVFR CONDITIONS DEVELOPING IN SNOW AND RAIN.
FRI...MVFR IN RAIN.
FRI NIGHT...MVFR IN RAIN. A WINTRY MIX POSSIBLE LATE.
SAT...IMPROVING TO VFR.
&&
.MARINE...
TONIGHT...
INCREASING SE WINDS BECOME SW AS WARM FRONT LIFTS N OF THE REGION.
SCT SHOWERS AND PATCHY FOG WILL OCCASIONALLY LOWER VSBY TO 1-3NM.
TUESDAY...
S-SW WINDS OF 20-30 KT. ROUGH SEAS SOUTH OCEAN WATERS. VSBY 1-3NM IN
AREAS OF FOG.
OUTLOOK...TUESDAY NIGHT THROUGH SATURDAY...
COULD SEE GALE FORCE GUSTS BEHIND A COLD FRONT LATE TUESDAY NIGHT
INTO WEDNESDAY. WINDS AND SEAS DIMINISH WEDNESDAY NIGHT INTO THURSDAY
AS A HIGH PRESSURE BUILDS ACROSS THE WATERS. SMALL CRAFT ADVISORY
POSSIBLE FRIDAY IN ADVANCE OF A LOW PRESSURE FRIDAY INTO SATURDAY...
ESPECIALLY ACROSS THE OUTER WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR ANZ230>234-236.
SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ANZ235-
237-250-254-255.
&&
SYNOPSIS...NOCERA/BELK
NEAR TERM...KJC/NOCERA
SHORT TERM...NOCERA
LONG TERM...BELK
AVIATION...KJC/BELK
MARINE...NOCERA/BELKHazardous weather outlook, Mar 31, 6:07 PM EDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 607 PM EDT MON MAR 31 2008 MAZ006-007-013>024-RIZ001>008-012215- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- BLOCK ISLAND RI- 607 PM EDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS... NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS AND RHODE ISLAND. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A LOW PROBABILITY FOR SOUTHWEST WIND GUSTS TO 50 MPH MIDDAY TUESDAY INTO THE AFTERNOON IN THE BOSTON-PROVIDENCE CORRIDOR. TEMPERATURES ARE EXPECTED TO STAY MAINLY IN THE 50S...WHICH WILL LIMIT WIND GUSTS JUST BELOW 45 MPH FOR MOST LOCATIONS. THIS COULD CHANGE IF MORE SUNSHINE DEVELOPS AND TEMPERATURES RISE INTO THE LOWER 60S. THE BLUE HILLS ARE LIKELY TO SEE SUSTAINED SOUTHWEST WINDS AVERAGE AT LEAST 30 MPH FOR A FEW HOURS DURING MIDDAY TUESDAY. TEMPERATURES SHOULD DROP 10 TO 15 DEGREES WITHIN TWO HOURS OF THE COLD FRONT PASSAGE DURING LATE TUESDAY NIGHT. POCKETS OF WIND ADVISORY POTENTIAL EXIST FOR NORTHWEST WIND GUSTS TO 50 MPH WITH THIS SHARP TEMPERATURE DROP...AND DURING THE DAYLIGHT HOURS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ002>005-008>012-026-NHZ011-012-015-012215- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 607 PM EDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL AND WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A LOW PROBABILITY FOR SOUTHWEST WIND GUSTS TO 50 MPH MIDDAY TUESDAY INTO THE AFTERNOON. TEMPERATURES ARE EXPECTED TO STAY MAINLY IN THE 50S...WHICH WILL LIMIT WIND GUSTS JUST BELOW 45 MPH FOR MOST LOCATIONS. THIS COULD CHANGE IF MORE SUNSHINE DEVELOPS AND TEMPERATURES RISE INTO THE LOWER 60S. TEMPERATURES SHOULD DROP 10 TO 15 DEGREES WITHIN TWO HOURS OF THE COLD FRONT PASSAGE DURING LATE TUESDAY NIGHT. POCKETS OF WIND ADVISORY POTENTIAL EXIST FOR NORTHWEST WIND GUSTS TO 50 MPH WITH THIS SHARP TEMPERATURE DROP...AND DURING THE DAYLIGHT HOURS WEDNESDAY. THERE IS THE POTENTIAL FOR SOME SNOW OR ICE ACROSS SOUTHWEST NEW HAMPSHIRE AND NORTHERN PORTIONS OF MASSACHUSETTS FRIDAY MORNING...AND AGAIN FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-012215- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 607 PM EDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS MODERATE CHANCE OF GALE FORCE GUSTS TUESDAY INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 4:10 PM EDT | Wind Advisory | BOX | Essex, Franklin, Hampden, Hampshire, Middlesex, Norfolk and 2 more | 24 hr |
Nearby
Wind Advisories in Massachusetts, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.